Share
You could earn SmartPoints on this page!SmartPoint Coin

Health Questions & Answers

Q:

Favorite
0

I have a 12 year old chessie. NEVER had seizure until 5 days after giving Glucosamine Chondroitin. Powder or liquid. Needs relief but scared to give anything. Any ideas?? Thanks

Smartliving Guest asked this
December 28, 2014 at 12:25 PM

A:

Coaches
1

Dear Rick,

It would be unlikely that your dog had a seizure due to the glucosamine. It would be more likely that the cause that has contributed to the joint pain might also be related to the seizure. It would be advisable to have some blood work done to better understand the changes going on in the body. In the meantime you might want to try some PROMAXOL to help both areas. I would also give PROBIOTICS and OMEGA 3,6,9 to support the body.

Please keep us updated.

Best regards,

Dr. Char www.vetionx.com

Dr. Char Wilson, DVM Health Coach answered
December 29, 2014 at 2:15 PM
Already a member? Just sign in!

You are at least 13 years of age and agree to our terms of service.

(All fields Reqiuired)

Report Abuse

Question Tags

CanineDogHealthHip

Short URL: https://www.smartlivingnetwork.com/q4477

    Kibble & Catnip Email Newsletter from VETiONX®

    Site Feedback